# SDR CA131022010

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,941 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 10839F
- Condition: Leaking
- Location: Fuel System
- Part time: 2,941 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEFUELLING THE ACFT, WHEN THEY PUT THE THE ACFT FUEL BOOSTER PUMP ON. THE TECH FOUND OUT AT THE RT ENGINE A FUEL LEAK COMING OUT AT THE FUEL FILTER DIFFERIENTIAL PRESSURE SWITCH.
